Counting points of small height on elliptic curves
Bulletin de la Société Mathématique de France, Tome 117 (1989) no. 2, p. 247-265
@article{BSMF_1989__117_2_247_0,
     author = {Masser, D.W.},
     title = {Counting points of small height on elliptic curves},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {117},
     number = {2},
     year = {1989},
     pages = {247-265},
     doi = {10.24033/bsmf.2120},
     zbl = {0723.14026},
     mrnumber = {90k:11068},
     language = {en},
     url = {http://http://www.numdam.org/item/BSMF_1989__117_2_247_0}
}
Masser, D.W. Counting points of small height on elliptic curves. Bulletin de la Société Mathématique de France, Tome 117 (1989) no. 2, pp. 247-265. doi : 10.24033/bsmf.2120. http://www.numdam.org/item/BSMF_1989__117_2_247_0/

[AM] Anderson (M.) and Masser (D.W.). - Lower bounds for heights on elliptic curves, Math. Z., t. 174, 1980, p. 23-34. | MR 82g:10049 | Zbl 0421.14006

[BM] Brownawell (W.D.) and Masser (D.W.). - Multiplicity estimates for analytic functions I, J. Reine Angew. Math., t. 314, 1979, p. 200-216. | MR 81j:10046a | Zbl 0417.10027

[C] Cohen (P.). - Explicit calculation of some effective constants in transcendence proofs, Ph. D. Thesis, University of Nottingham, 1985, Chapter 3.

[Da] David (S.). - Fonctions thêta et points de torsion des variétés abéliennes, C. R. Acad. Sci. Paris, t. 305, 1987, p. 211-214. | MR 89b:11047 | Zbl 0628.14035

[Do] Dobrowolski (E.). - On a question of Lehmer and the number of irreducible factors of a polynomial, Acta Arith., t. 34, 1979, p. 391-401. | MR 80i:10040 | Zbl 0416.12001

[FP] Faisant (A.) and Philibert (G.). - Quelques résultats de transcendance liés à l'invariant modulaire j, J. Number Theory, t. 25, 1987, p. 184-200. | MR 88f:11066 | Zbl 0633.10035

[H] Hindry (M.). - Géométrie et hauteurs dans les groupes algébriques, Thèse de Doctorat de l'Université Paris VI, 1987.

[I] Igusa (J.). - Theta functions. - Berlin-Heidelberg-New York, Springer-Verlag, 1972. | MR 48 #3972 | Zbl 0251.14016

[L] Laurent (M.). - Minoration de la hauteur de Néron-Tate, [Séminaire de Théorie de Nombres, Paris 1981 - 2], Boston-Basel-Stuttgart, Birkhäuser, 1983, pp. 137-152. | MR 85e:11048 | Zbl 0521.14010

[M] Masser (D.W.). - Division fields of elliptic functions, Bull. London Math. Soc., t. 9, 1977, p. 49-53. | MR 56 #2922 | Zbl 0356.12018

[M′] Masser (D.W.). - Small values of heights on families of abelian varieties, [Lecture Notes in Math., vol. 1290], New York-Berlin-Heidelberg-Tokyo, Springer-Verlag, 1987, pp. 109-148. | MR 89g:11048 | Zbl 0639.14025

[S] Silverman (J.H.). - Lower bounds for the canonical height on elliptic curves, Duke Math. J., t. 48, 1981, p. 633-648. | MR 82k:14043 | Zbl 0475.14033

[S′] Silverman (J.H.). - The arithmetic of elliptic curves. - New York-Berlin-Heidelberg-Tokyo, Springer-Verlag, 1986. | MR 87g:11070 | Zbl 0585.14026

[Z] Zimmer (H.G.). - On the difference of the Weil height and the Néron-Tate height, Math. Z., t. 147, 1976, p. 35-51. | MR 54 #7476 | Zbl 0303.14003

[Z′] Zimmer (H.G.). - Quasi-functions on elliptic curves over number fields, J. Reine Angew. Math., t. 307, 1979, p. 221-246. | MR 80g:14024 | Zbl 0399.14014